# SDR DLL10960088

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS FAILED TO ILLUMINATE DURING LAYOVER TEST.  REPLACED POWER SUPPLY.
